A Revolutionary Baby Monitor is Born
Hospital-proven technology trusted by doctors and athletes
Experience personalized sound with Masimo Adaptive Acoustic Technology (AAT)
Help protect a loved one taking opioids by knowing when to take action to prevent accidental overdose
The Future of Wearables TechnologyMasimo Freedom™ Smart Health Watch & Band
According to the Centers for Disease Control and Prevention (CDC), recognizing an opioid overdose can be difficult. When in doubt, treat the situation like an emergency. Call 911 or seek medical care immediately, and do not leave the person alone. Signs of overdose may include:5
Still, symptoms may be silent. Without immediate help, death or permanent brain damage can occur in minutes.^
Follow these five steps if you think your loved one is experiencing an overdose:^
Check for the signs of opioid overdose.
Call 911 for help.
Administer naloxone if available.
Support their breathing.
Monitor their response.
Naloxone is an opioid overdose reversal drug that can be life-saving when used in time. However, it cannot be self-administered during an emergency.9 Monitoring can be a complement to naloxone by helping you know when early intervention may be required.
Opioid Halo detects high or increasing risk of overdose and sends escalating alerts when help is needed.
Download now on the iOS App Store or Google Play.
For over 25 years, Masimo has delivered innovative solutions that help physicians provide excellent care and keep their patients safe. Today, we're bringing the confidence of hospital monitoring technology to the comfort of your home.
Parker Stewart, Yvonne’s son, was a healthy 21-year-old who underwent a routine tonsillectomy, and stopped breathing after taking only half his prescribed dose of opioid painkillers. He died in his sleep while his wife slept beside him.